# SDR S2YA00006

- Difficulty date: March 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD942201
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 522 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND/MKE - FLT 2136 - DURING TAKEOFF ROLL, THE SMOKE LAV ANNUNCIATOR ILLUMINATED.  THE CREW ABORTED TAKEOFF AND BOTH THE CREW AND FIRE DEPARTMENT INSPECTED THE AIRCRAFT AND FOUND NO INDICATION OF SMOKE OR FIRE.  MAINTENANCE WAS CONTACTED AND THE LAVATORY SMOKE DETECTOR WAS PUT ON MEL.  WHEN THE AIRCRAFT CAME IN FOR SCHEDULED MAINTENANCE THAT NIGHT, SMOKE DETECTOR WAS INSPECTED WITH NO DEFECT NOTED.  MAINTENANCE CLEARED THE MEL AND RETURNED AIRCRAFT TO SERVICE.  (X)
